# SDR CA960109007

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2760 · Drag Control System
- Part: Panel
- Part number: 632DB
- Condition: Gouged
- Location: Roll Spoiler
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RUBBING EVIDENT ON RH ROLL SPOILER PANEL.
